# SDR ABXA9700550

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 5705321509
- Condition: Broken
- Location: Left
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LEVEL FLIGHT, BALL CENTERED, BOTH CONTROL WHEELS WERE COCKED APPPROXIMATELY 30 DEGREES TO THE RIGHT AND THERE WAS 30 DEGREES OF AILERON TRIM NEEDED.  AS AIRCRAFT WAS SLOWED DOWN MORE AILERON TRIM WAS NEEDED TO KEEP AIRCRAFT LEVEL.  REPLACED LEFT INBOARD AILERON  IAW DC-8 MM 27-11-1, OPS CHECKED GOOD.
